| Catalog Number |
24010-0007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking.The following information was received by the initial reporter with the following verbatim it was reported by customer that the leak occurred with nursing primary tubing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: it was reported that the set was leaking at the texium.One sample model 24010-0007t, lot 24085240 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and pressurized.No leakage was observed.The customer complaint was unable to be replicated.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
Samples received.